Fixed Point Theorems of \(\alpha_*\)-\(\psi\)-Common Rational Type Contractive Order Closed Set-Valued Mappings on Generalized Metric Spaces
Alsulami et al.  introduced the notion of \((\alpha\)-\(\psi)\)-rational type contractive mappings. They have been established some fixed point theorems for the mappings in complete generalized metric spaces. In this paper, we introduce the notion of some fixed point theorems of \(\alpha_*\)-\(\psi\)-common rational type contractive order closed set-valued mappings on generalized metric spaces with application to fractional integral equations and give a common fixed point result about fixed points of the set-valued mappings.\ Also, we give a result about common fixed points of self-maps on a partially ordered set and on complete metric satisfy a contractive condition.
M. Abbas, T. Nazir and S. Radenovic, Common fixed points of four maps in partially ordered metric spaces, Applied Mathematics Letters 24 (2011), 1520-1526.
H. H. Alsulami, S. Chandok, M. A. Taoudi and I. M. Erhan, Some common fixed points theorems for - -common rational type contractive and weakly increasing multi-valued mappings on ordered metric spaces, Fixed Point Theory and Applications 97 (2015),doi:1186/s13663-015-0332-3.
A. Amini-Harandi, Coupled and tripled fixed point theory in partially ordered metric spaces with application to initial value problem, Math. Comput. Modelling (2012), doi::10.1016/j.mcm.2011.12.006.
A. Amini-Harandi, A. P. Farajzadeh, D. ORegan and R. P. Agarwal, Best Proximity Pairs for Upper Semi continuous Set-Valued Maps in Hyper convex Metric Spaces, Fixed Point Theory and Applications, (2008), 1-5.
A. Branclari, A fixed point theorem of Banach-Caccioppoli type on a class of generalized metric spaces, publ. Math(Debe) 57 (2000), 31-37.
A. P. Farajzadeh, A. Kaewcharoen and P. Lahawech, On Fixed point theorems for (,,)-Expansive mappings in complete metric spaces, International Journal of Pure and Applied Mathematics 102 (2015) (1), 129.
A. P. Farajzadeh, C. Noytaptim and A. Kaewcharoen, Some Fixed Point Theorems for Generalized -- -Geraghty Contractive Type Mappings in Partial b-Metric Spaces, Journal of Informatics and Mathematical Sciences 10 (2018) 10 (3), 455-578.
J. Hasanzadeh Asl, Sh. Rezapour and N. Shahzad, On fixed points of -contractive multifunctions. Fixed Point Theory and Applications 212 (2012), 7 pages.
J. Hasanzadehasl, Common fixed point theorems for (alpha_*)-(phi)-contractive type mappings, International Journal of Analysis Volume (2013), doi:654659, 7 pages.
B. Samet, C. Vetro and P. Vetro, Fixed point theorems for (alpha_*)-(phi)-contractive type mappings, Nonlinear Analysis 75 (2012) 2154-2165.
WA. Kirk, N. Shahzad, Generalized metrics and Caristi;s theorem, Fixed Point Theory and Applications (2013), Article doi:129(2013)
T. Kamran, C. vetro, M. U. Ali and M. Waheed, AFixed Point Theorem for G-Monotone Multivalued Mapping with Application to Nonlinear Integral Equations, Filomat 31:7 (2017), 2045-2052
I. Altun, V. Rakocevic, Ordered cone metric spaces and fixed point results, CAMWA(2009)doi:09-0022.
B. C. Dhage, Condensing mappings and applications to existence theorems for common solution of dierential equations, Bull. Korean Math. Soc36(1999), 565-578.
B. C. Dhage, D. ORegan and R. P. Agarwal, Common fixed theorems for a pair of countably condensing mappings in ordered Banach spaces, J. Apple. Math Stoch. Anal 16 (2003), 243-248.
D. Guo, V. Lakshmikantham, Coupled fixed points of nonlinear operators with applications, Nonlinear Analysis. Theory, Methods & Applications, 16 (1987), 623-632.
M. Jaleli, E. Karapinar, D. ORegan and B. Samet, Some generalizatios of Darbbo0s theorem and to fractional integral equations, Fixed Point Theory and Applications,11 (2016) doi:101186/s13663-016-0497-4
Y. Feng, S. Liu, Fixed point theorems for multi-valued increasing operators in partially ordered spaces, Soochow J. Math, 30 (2004), 461-469.
WA. Wilson, On semimetric spaces. Am. J. Math53 (1931), 361-373
P. Zangenehmehr, A. P. Farajzadeh and S. M. Vaezpour, On fixed point theorems for monotone increasing vector valued mappings via scalarizing, Positivity 19(2015), 333-340.
eISSN 0975-5748; pISSN 0974-875X